INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Passing to an effective 4D phantom cosmology from 5D vacuum theory of gravity
Autor/es:
JOSE EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2008 vol. 660 p. 107 - 107
ISSN:
0370-2693
Resumen:
Starting from a five-dimensional (5D) vacuum theory of gravity where the extra coordinate is considered as non-compact, we investigate the possibility of inducing four-dimensional (4D) phantom scenarios by applying form-invariance symmetry transformations. In particular we obtain phantom scenarios for two cosmological frameworks. In the first framework we deal with an induced 4D de Sitter expansion and in the second one a 4D induced model where the expansion of the universe is dominated by a decreasing cosmological parameter Ë(t) is discussed.
rds']